# SDR YENA2023110201338

- Difficulty date: October 28, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 73,412 hours, 26,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 902442
- Condition: Failed
- Location: 12wl-Batt
- Part time: 5,341 hours, 1,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#948, LAS-JFK. 'REF LP 3631066,  ITEM 1 FOUND LT SIDE EPSU (11WL) DEAD; REMOVED AND REPLACEDEPSU AND BATTERY. SYSTEM OPS CHECK GOOD.'
